# SDR IXXA20250702003

- Difficulty date: July 2, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N409AZ
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 126,679 hours, 25,532 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer
- Part number: 113T172042
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B FLAP FAIRING 671DB I/B SEAL RETAINER AND SEAL  ARE CHAFED
